| Model Number |
7170/65 |
| Medical Device Problem Codes |
Break (1069); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Related manufacturer report number: 2017865-2022-17156.It was reported that noise, oversensing and suspected lead damage was observed on the right ventricular (rv) lead and myopotential oversensing was observed on the device.No intervention has been performed to resolve the event at this time.The patient was in stable condition and will continue to be monitored.
Event or Problem Description
Additional information received indicated the lead was capped and replaced to resolve the event.The patient was in stable condition.